UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Two-point predictor-corrector block method for solving delay differential equations


Ishak, Fuziyah and Suleiman, Mohamed and Omar, Zurni (2008) Two-point predictor-corrector block method for solving delay differential equations. Matematika, 24 (2). pp. 131-140. ISSN 0127-8274

[img] PDF
Restricted to Repository staff only

Download (142kB)

Abstract

A 2-point variable order variable stepsize block method for the numerical solution of delay differential equations is described. The predictor-corrector formulae using divided difference formulation are implemented to produce two points simultaneously.This algorithm proves to be reliable, accurate and efficient. Furthermore,numerical experiments show that the block method reduces the number of total steps when compared with 1-point sequential method.

Item Type: Article
Uncontrolled Keywords: Delay differential equations; variable order; variable stepsize; block method
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Prof. Dr. Zurni Omar
Date Deposited: 08 Dec 2010 01:03
Last Modified: 08 Dec 2010 01:03
URI: http://repo.uum.edu.my/id/eprint/1763

Actions (login required)

View Item View Item